# SDR COMA0360238

- Difficulty date: May 17, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 6,142 hours, 5,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 56508
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,172 hours, 2,619 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5082 EMERGENCY LIGHT STATUS MESSAGE WITH EMERGENCY SWITCH IN OFF POSITION. REPLACED ALL FOUR DISCHARGED EMERGENCY BATTERY PACKS (SAME P/N).
